Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Diagnosed with henoch-schonlein purpura. On arithromycin for bronchitis. Noticed swollen feet. What's going on?

My son was diagnosed over 2 years ago with henoch-schönlein purpura (HSP). It flares up off and on. Today a walk in doctor gave him Arithromycin for brochitis. He took 2 250 ml pills as prescribed. However, he is now covered again with purpura and his ankles and feet are swollen. My question is are their side effects in taking antibiotics and purpura?
Asked On : Thu, 6 Dec 2012
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pulmonologist 's  Response
It doesnt seem that the azithromycin has caused this. Henoch shonlein purpura affects lungs and kidney often and hence ankle edema can be a sign of an impending kidney disease
Answered: Sun, 15 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor